EconPapers    
Economics at your fingertips  
 

A Note on Fractional Differential Equations with Fractional Separated Boundary Conditions

Bashir Ahmad and Sotiris K. Ntouyas

Abstract and Applied Analysis, 2012, vol. 2012, 1-11

Abstract:

We consider a new class of boundary value problems of nonlinear fractional differential equations with fractional separated boundary conditions. A connection between classical separated and fractional separated boundary conditions is developed. Some new existence and uniqueness results are obtained for this class of problems by using standard fixed point theorems. Some illustrative examples are also discussed.

Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/818703.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/818703.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:818703

DOI: 10.1155/2012/818703

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:818703